Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

145 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Clutching his chest and grimacing for a short time. Should I call a doctor the next time this happens ?

Just looking for some advice, my dad has been spotted by my sister and brother on different occasions clutching his chest and grimacing for a short time, few seconds I think. I know he is prescribed half an aspirin a day but I haven t seen him take any for a long time. He is 59 and doesn t lead a healthy life (smokes, drinks etc). He also has Wernicks Korsakoff Syndrome which for him has a effect on him similar to Alzeimers although its not degenerative, I haven t seen him take that tablet for about a year but he seems more settled and happy without it (quientiapine fumerate). Should I call a doctor the next time this happens or just make sure he gets his aspirin everyday and see how it goes ? Thanks for any advice
Wed, 16 Dec 2009
Report Abuse
Question is related to
Drug/Medication
  User's Response
's  Response
Hrmmmmm.....how about telling him your concerns and being assertive with him, backing it up with how much you all care for him and you worry about him. Hopefully he will try to reassure you that he is taking his medication and if he isnt he'll start taking it again. from what youve said, I think you'd be justified in insisting he gets his GP to check him out with one of you there with him. Wishing you all good health and take care.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

my 12 year daughter is having tics for some time and now they have progressed to facial grimaces with teeth clenched and back arches and stiffening. her ceruloplasmin levels have come at 20.1 and 18.6 in two tests. she has no KF rings in the eye, liver function is normal. doctor has asked to do copper serum test as wel as the 24 hour urine copper test. hile we await he has asked to start her on tab sizodon and arkamine. should we do that before we evn know what she has? first he said tourettes syndrome and now it could be wilson disease. should we not first onfirm what this is first. also her atacks ar so like extreme seizures without any fainting. very stressed

doctor1 MD

My question for you is, I was with a women on new years eve Jan 1st 2012 and had intercourse. We dated regularly until Jan 16th 2012 when i broke it off with her. Her period was suppose to be on the 19th of Jan 2012 she calls me on Jan 22 saying she is pregnant and i am the father. can this even be possible ?

doctor1 MD

Hello Doctor I have been diagnosed for TBPCR for nearly 6 months now. Two months before doctor advised me to try for pregnancy and I got conceived, but after 9 weeks I had a miscarriage. All I want to know is when is the right time for me to try for another pregnancy? Thank you.

Recent questions on  Aspirin

doctor1 MD

Hi, my husband was diagnosed with ventricular tachychardia. Lastnight he was experiencing dizziness and felt like the whole room was spinning around. He is also diabetic and has high blood pressure. He is currently taking the following meds. Nifedipine 10mg. generic for procardia (2 capsules 3x daily), Aspirin 325 mg.(1 tablet daily), Metroprolol 50mg. generic for Lopressor (1 capsule 2x daily) , Pravastatin 40mg. generic for Pravachol) (1 taken before bedtime), Lisonopril 40mg. generic for zestril ((2 tablets daily - 1 in a.m. and the other in p.m.) , and Metformin 500mg. generic for glucophage (1 tablet 1x daily) . The Nifedipine that his taking really makes him really drowsy, and sleep alot. What can I do? I m also thinking that what happened to him lastnight was partly due to his diabetes and possibly his blood pressure. I fed him turkey burger (plain), no salt only garlic and herb with lettuce on wheat bread. He is now currently sleeping. Would he be okay later?

doctor1 MD

hello thankyou i have had a duel chamber fitted in dec for bradycardia, all was well then april gone i had a very mild h/attack caused through plaque i have a leaking valve which is mod at moment my main query is that my blood pressure has dropped to 114/64 my doctor dropped my b/p meds from 4 to 2 and i am on other heart meds b/blockers statins b/thinners and aspirin i am rather frightened whats going on now thankyou my pace maker as i may have said is now set at 55 thankyou.

doctor1 MD

Hi, I am Shyam with 28 years old. Six months back I had a chest pain and I got admitted to hospital. They told it is a major heart attack and given some medicines(Aspirin, concor 5) After that I had a serious Gasteric issues. So I consulted with some of the gastroentrology. They couldn t solve my problems. Later again I went to cardiology specailist so he suggested some tablets like stalopam plus. I am having that tablets for last 4 months. If I stop that I am getting the gasteric issue again and feeling headache, drowsiness and all.. Is there any serious side effects for that tablets and how long I have to continue that... Can you please brief that how the stalopam tablet related to gasteric issue. I heard that it is for dipression, anxiety.... So can you please suggest me on this Regards, Shyam Sunder

doctor1 MD

I am 59 year old male. My foreskin is getting thicker, harder and I can't control where my urine goes. It goes everywhere. I have also found blood spots in my underwear a couple of times, months apart. I had a urinalysis and blood was found. I had a couple of heart attacks last year, but my heart is doing great! I had 2 stints put in. I take plavix, metropolol, simvistatin, lisinopril, and an 85mg aspirin daily. I will be seeing a urinologist in a month, but I am worried. Would like to have some idea what may be going on. I am overweight. I have arthritis. I don't drink or smoke and have never used drugs. I do use tylenol 3 and percoset for pain of the arthritis. I am not very active due to the arthritis pain. I have a degenerated disk in my low back, along with arthritis there. I have no pain urinating or in my kidneys. I have no difficulty urinating, except for the control of where it goes because of the foreskin. I have no problems with erections. Can you give me a little insight into what may be some of the things that may cause this bleeding? Thanks.

doctor1 MD

I have strep throat . I started amoxicillin yesterday, but it seems the swelling in my throat is worse. Is this to be expected? How soon should the medication kick in?

doctor1 MD

I have had a pain under my right shoulder blade for about 8 hours. I've taken aspirin and put heat on it no relief

doctor1 MD

6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...